# SDR AALA201812139037

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 5,394 hours, 2,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. DURING PS CHECK FOUND R-2 DOOR ACCUMULATOR WITH NO PRESSURE AND WILL NOT HOLD CHARGE. REPLACED DIAPHRAGM AND O-RINGS FOR PERCUSSION MECHANISM PER MM 52-10-00. NO LEAKS. OK FOR SERVICE.
